# SDR DALA2021021900981

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 67,698 hours, 31,278 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 CORROSION FLAP TRACK 3 PIVOT BOLT OB FLAP ON RT WING (1EA).  CORRECTIVE ACTION: REPLACED FLAP TRACK 3 PIVOT BOLT PER A320 FAM AMM 27-54-62. (1733664)
